# SDR AALA980611

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 417-456
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FASTENERS AND LOWER WING SKIN CORRODED AT STRINGER 6 RIGHT WING FROM STATION 410.0 TO WS 491.5.  REPAIRED AREA PER ESO 11697, DATED 3-17-98.  (M)
